Moayeri, Hamze, Chenani, Ali, Hakimyfard, Alireza, Tahmasebi, Nemat. (1401). Generalized representation of Dirac equation in two dimensions. , 16(1), 1-6. doi: 10.30495/jtap.162206
Hamze Moayeri; Ali Chenani; Alireza Hakimyfard; Nemat Tahmasebi. "Generalized representation of Dirac equation in two dimensions". , 16, 1, 1401, 1-6. doi: 10.30495/jtap.162206
Moayeri, Hamze, Chenani, Ali, Hakimyfard, Alireza, Tahmasebi, Nemat. (1401). 'Generalized representation of Dirac equation in two dimensions', , 16(1), pp. 1-6. doi: 10.30495/jtap.162206
Moayeri, Hamze, Chenani, Ali, Hakimyfard, Alireza, Tahmasebi, Nemat. Generalized representation of Dirac equation in two dimensions. , 1401; 16(1): 1-6. doi: 10.30495/jtap.162206


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.